# SDR HNAA0700192

- Difficulty date: September 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N947HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 47,054 hours, 52,393 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 85321086S059
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR PNL SURROUND LOWER STRUCTURE IS CORRODED.  DAMAGE CUT OUT AND REPAIR PACKER & ANGLE  INSTALLED ON LAV SERVICE PANEL AS PER EO08-53-07-3346.  HFEC CUTOUT, NO CRACKS FOUND.
